# SDR SWIA2025102100917

- Difficulty date: September 17, 2024
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 49,031 hours, 32,145 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STA 280 RBL 8 AND LBL 11 HAS CORROSION.   (C-CHECK RO 10/20/2025)REMOVED AND REPLACED FLOOR BEAM PER SRM 51-42-06, 51-42-21, 51-42-13
